Home / Journals / Mathematics & Statistics | Economics & Management / International Journal of Management and Fuzzy Systems
ISSN Print: 2575-4939
Frequency: Quarterly
ISSN Online: 2575-4947
Recommend to Library
Malkhaz Mumladze
Pages: 8-13   Published Online: Jun. 15, 2020
PDF (215KB)    
Susmitha Harun, Mashadi Mashadi, Sri Gemawati
Pages: 1-7   Published Online: Jun. 9, 2020
PDF (640KB)    
Febrianto Afli, Ihda Hasbiyati, Moh Danil Hendry Gamal
Pages: 64-69   Published Online: Nov. 21, 2019
PDF (286KB)    
Mohamed Aly El Sayed, Farahat Abdo Allah Farahat
Pages: 47-63   Published Online: Oct. 25, 2019
PDF (1122KB)    
Ahmad Syaiful Abidin, Mashadi Mashadi, Sri Gemawati
Pages: 40-46   Published Online: Sep. 2, 2019
PDF (456KB)    
Eka Swastika Alwi Putri, Habibis Saleh, Moh Danil Hendry Gamal
Pages: 33-39   Published Online: Jul. 30, 2019
PDF (274KB)    
Saeid Jafarzadeh Ghoushchi, Mohammad Khazaeili
Pages: 27-32   Published Online: May 30, 2019
PDF (386KB)    
Sahr James Dauda
Pages: 21-26   Published Online: Mar. 19, 2019
PDF (223KB)    
Eronmose Endurance Ajayi-Daniels
Pages: 14-20   Published Online: Feb. 28, 2019
PDF (250KB)    
Adhe Afriani, Habibis Saleh, Moh Danil Hendry Gamal
Pages: 9-13   Published Online: Feb. 22, 2019
PDF (608KB)    
Editorial Board
More
Rajkumar Verma
Department of Management Control and Information Systems,University of Chile
Santiago, Chile
Matt Pimentel
Department of Nursing, University of Missouri-Kansas City
Los Osos, California, USA
Ninghua Gao
School of Science, Zhejiang University of Science and Technology
Hangzhou, Zhejiang, China
Nagarajan Deivanayagampillai
Department of Mathematics, Hindustan Institute of Technology and Science
Chennai, Tamil Nadu, India
Peer Reviewers
More
Kamal Kumar
Department of Mathematics, Amity University Haryana
Gurugram, Haryana, India
Rana muhammad Zulqarnain
Department of Mathematics ,University of Management and Technology
Gujranwala, Punjab, Pakistan
Satham Hussain
Department of Mathematics, Jamal Mohamed college
Tiruchirappalli, Tamil Nadu, India
Gültekin Atalık
Department of Statistics, Eskisehir Technical University
Eskisehir, Tepebasi, Turkey
ADDRESS
Science Publishing Group
1 Rockefeller Plaza,
10th and 11th Floors,
New York, NY 10020
U.S.A.
Tel: (001)347-983-5186